Newbie with Prevacid and Vitamin D question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMcGee
New Member


Date Joined May 2007
Total Posts : 1
   Posted 5/13/2007 7:54 AM (GMT -7)   
 Hi Everyone,
 
 I have been given Prevacid(30 mg) for my GERD symptoms. It seems to help some however I was wondering if these types of medications can make you tired/light headed? Also, my symptoms seem to get alot worse when I exercise - espeically breathing. Do you think this means I need more medication?
 
Finally my lab work came back with a Vitamin D deficiency last week. Could this relate to GERD?
 
Thanks in advance...........Mike
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 2:50 PM (GMT -7)
There are a total of 2,930,605 posts in 321,555 threads.
View Active Threads


Who's Online
This forum has 160295 registered members. Please welcome our newest member, dustyshoes.
404 Guest(s), 17 Registered Member(s) are currently online.  Details
goshawk, Mak37, Psilociraptor, PeterDisAbelard., Ak123, netsavy006, Michael_T, Girlie, Garion, dustyshoes, Ljm2014, Pratoman, Octobrsky13, ks1905, quincy, ChickenArise, insomniaaa